MAUDE Adverse Event Report: MEDLINE RENEWAL Medline; ASHA 4250-01 AMBIENT ARTHROW SUPER TUR

MEDLINE RENEWAL Medline; ASHA 4250-01 AMBIENT ARTHROW SUPER TUR
Model Number ASHA42500RH
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer on (b)(6) 2023 the ablation wand was flaking off inside the patient during a surgical procedure.
 
Additional Manufacturer Narrative
According to the customer on (b)(6) 2023 the ablation wand was flaking off inside the patient during a surgical procedure.Per the facility the incident occurred "about 45 minutes" into the device being used.Per the facility "the surgeon took the burr and removed the flakes and finished the case with the same device".No additional information is available at this time.The sample was returned for evaluation and the reported issue could not be confirmed, therefore, a definitive root cause could not be determined at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
ASHA 4250-01 AMBIENT ARTHROW SUPER TUR
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock ave
redmond OR 97756
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16525033
Report Number3032391-2023-00002
Device Sequence Number6458428
Product Code NUJ
UDI-Device Identifier10888277669895
UDI-Public10888277669895
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberASHA42500RH
Device Catalogue NumberASHA42500RH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown